zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Cutkosky, S. Dale (ed.) et al., Vector bundles and representation theory. Proceedings of a conference on Hilbert schemes, vector bundles and their interplay with representation theory, Columbia, MO, USA, April 5–7, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3264-6). Contemp. Math. 322, 165-194 (2003).
MSC:  14N35 55N91 81T30
BibTeX Cite
Chen, Shuxing (ed.) et al., Geometry and nonlinear partial differential equations. Dedicated to Professor Buqing Su in honor of his 100th birthday. Proceedings of the conference, Zhejiang University, Zhejiang, China, July 30–31, 2001. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3294-8/pbk). AMS/IP Stud. Adv. Math. 29, 77-86 (2002).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication